skin drug reaction
Nov 7, 2006
Response from Dr. Conway
In a small percentage of people, such a severe skin reaction can occur when nevirapine therapy is started, usually within the first few weeks. If it involves significant blisters, is spread over half your body (or more) or if it is making you sick (such as causing you a fever), it is important that you talk to your doctor about stopping the nevirapine immediately to make sure it does not get worse.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Odds Of Contracting HIV Blowjob From A Prostitute
- Hair Loss After Handjob Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.